Reply to comments on ``Assessing geometric integrity through spherical regression techniques''

Chapman, G. Robert, Chen, Gemai, Kim, Peter T. . Statistica Sinica 1995. 5 :215-220

Locate this article in:

Bibtex

@article{CIS-129202,
  Author = {Chapman, G. Robert and Chen, Gemai and Kim, Peter T.},
  Title = {Reply to comments on ``Assessing geometric integrity through spherical regression techniques''},
  Journal = {Statistica Sinica},
  Volume = {5},
  Year = {1995},
  Pages = {215--220},
  Keywords = {}
}

Similar articles